Bulletin of the American Mathematical Society

Smooth maps of constant rank

Anthony Phillips

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 3 (1974), 513-517.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535531

Mathematical Reviews number (MathSciNet)
MR0334238

Zentralblatt MATH identifier
0295.57015

Subjects
Primary: 57D30 57D35
Secondary: 55F65 57D40 57D45 58A30: Vector distributions (subbundles of the tangent bundles) 58C25: Differentiable maps 58D10: Spaces of imbeddings and immersions

Citation

Phillips, Anthony. Smooth maps of constant rank. Bull. Amer. Math. Soc. 80 (1974), no. 3, 513--517. https://projecteuclid.org/euclid.bams/1183535531


Export citation

References

  • 1. A. Dold, Partitions of unity in the theory of fibrations, Ann. of Math. (2) 78 (1963), 223-255. MR 27 #5264.
  • 2. S. Feit, k-mersions of manifolds, Acta Math. 122 (1969), 173-195. MR 39 #4862.
  • 3. M. L. Gromov, Stable mappings of foliations into manifolds, Izv. Akad. Nauk SSSR 33 (1969), 707-734 = Math. USSR Izv. 3 (1969), 671-694. MR 41 #7708.
  • 4. A. Haefliger, Feuilletages sur les variétés ouvertes, Topology 9 (1970), 183-194. MR 41 #7709.
  • 5. M. Hirsch, Immersions of manifolds, Trans. Amer. Math. Soc. 93 (1959), 242-276. MR 22 #9980.
  • 6. A. Phillips, Smooth maps transverse to a foliation, Bull. Amer. Math. Soc. 76 (1970), 792-797. MR 41 #7711.
  • 7. A. Phillips, Submersions of open manifolds, Topology 6 (1967), 171-206. MR 34 #8420.
  • 8. S. Smale, The classification of immersions of spheres in Euclidean spaces, Ann. of Math. (2) 69 (1959), 327-344. MR 21 #3862.